A finite‐range distribution of failure times
S. P. Mukherjee and
A. Islam
Naval Research Logistics Quarterly, 1983, vol. 30, issue 3, 487-491
Abstract:
Properties of a finite‐range failure‐time distribution, that includes the exponential as a particular case, have been studied. The distribution is IFR when the shape parameter exceeds unity, but is IFRA always. For a given value of the shape parameter, the distribution is NBUE over a segment of its range. Estimators of parameters have been derived. Distributions of two‐component series, parallel, and standby system lives have also been worked out.
Date: 1983
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800300313
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:30:y:1983:i:3:p:487-491
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().